Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I get a rash on my stomach and partially on my back. I take marijuana.

I have been smoking marijuana for years and i havent had a problem. i get this supposed high class marijuana and i smoke it and i get a rash on my stomach and partially on my back. does this mean i am allergic to marijuana even though i have had no problems for 5 years? or could it be the type of marijuana, how it was grown, if it was laced, etc.
Asked On : Thu, 28 Jan 2010
Answers:  2 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

It could be the alergic reaction now that you are having after a long use. get a check could go for something called as allergen test which wil show hwether any of the marijuana products or by products are responsible for these changes.

Answered: Thu, 28 Jan 2010
  Anonymous's Response

i have been smoking for around 5 years and nothing bad has happened. and im freaking out about being allergic because i have a lot of pain and i dont like taking pills. so you think its just that specific type of marijuana?

Answered: Thu, 28 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor